The Role of the Likelihood Function in the Estimation of Chaos Models
T. Ozaki,
J. C. Jimenez and
V. Haggan‐Ozaki
Journal of Time Series Analysis, 2000, vol. 21, issue 4, 363-387
Abstract:
The estimation problem for chaos models defined by deterministic differential equations is discussed, and the important role of the maximum likelihood method in the inferential study of chaos models is highlighted. The usefulness of the likelihood function in the inferential study of chaos is confirmed with numerical examples from the Lorenz chaos model and the Rikitake two disk dynamo chaos model.
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00189
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:4:p:363-387
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().